Journal article
Expansions of completely simple semigroups



Publication Details
Authors:
Billhardt, B.
Publication year:
2004
Journal:
Studia Scientiarum Mathematicarum Hungarica
Pages range:
39-58
Volume number:
41
ISSN:
0081-6906

Abstract
For any completely simple semigrou, C a regular expansion S (C) is constructed which is the Birget-Rhodes prefix expansion C-Pr if C is a group [6]. We show that our construction generalizes two important features of C-Pr. Moreover we embed S(C) into a restricted semidirect product of a semilattice by C and investigate the relationship to the expansion P(C), introduced by Meakin [14].


Authors/Editors

Last updated on 2019-01-11 at 16:04